Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On strongly nonlinear elliptic variational inequalities

Bui An Ton

Vol. 48 (1973), No. 1, 279–291
Abstract

The existence of bounded solutions of nonlinear elliptic variational inequalities is shown. The nonlinear second order elliptic operator involved has at most an exponential growth in u and a polynomial growth in Du. The regularity of the solutions is studied.

Mathematical Subject Classification 2000
Primary: 47H15
Secondary: 35J60
Milestones
Received: 25 July 1972
Published: 1 September 1973
Authors
Bui An Ton